On the synthesis problem for orbits of Lie groups in$R$^{$n$}

W. Kirsch Fakultät für Mathematik, Ruhr-Universität Bochum D. Müller Fakultät für Mathematik, Universität Bielefeld

TBD mathscidoc:1701.332525

Arkiv for Matematik, 18, (1), 145-155, 1979.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:08 uploaded by arkivadmin ] [ 365 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{w.1979on,
  title={On the synthesis problem for orbits of Lie groups in$R$^{$n$}},
  author={W. Kirsch, and D. Müller},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508419550334},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={145-155},
  year={1979},
}
W. Kirsch, and D. Müller. On the synthesis problem for orbits of Lie groups in$R$^{$n$}. 1979. Vol. 18. In Arkiv for Matematik. pp.145-155. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203508419550334.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved